# SDR UALA2011062003028

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,378 hours, 21,371 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30889
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN IS FAULTY.   NO TIME ORD  **  DL8334 CREATED TO MONITOR  ** REPLACED R GCU, NO HELP, GCU FAULTS IDG-PMG.  RE-INSTALLED ORIG GCU.  REPLACE NR 2 IDG PER MM.  LEAK CHECK AND OP CHECK OKAY.
